ITEM METADATA RECORD
Title: On the degree function coefficients of complete ideals in two-dimensional regular local rings
Authors: Debremaeker, Raymond # ×
Issue Date: 2013
Publisher: North-Holland Pub. Co.
Series Title: Journal of Pure and Applied Algebra vol:217 issue:2 pages:238-246
Abstract: Let I be a complete M-primary ideal in a two-dimensional regular local ring (R,M) with an algebraically closed residue field. Let v_1,...,v_n denote the Rees valuations of I. In the theory of degree functions Rees and Sharp have associated with I positive integers d(I,v_1),...,d(I,v_n) providing useful information about I. We have called these integers the degree function coefficients of I. Using Zariski’s theory of complete ideals in a two-dimensional regular local ring and recent work of Heinzer and Kim on complete ideals, we obtain new interpretations of the degree function coefficients of I. Some applications are given.
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science